# SDR AALA2019060439040

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 25,339 hours, 21,051 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT DECLARED EMERGENCY INBOUND ON ACCOUNT OF POSSIBLE #3 TIRE OR BRAKE DAMAGE. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED OPS CHECK OF MAIN BRAKE SYSTEM, OK IAW AMM 32-41-00. NO HISTORY. NO ABNORMAL OR OUT OF RANGE VALUES NOTED.
